posted on Apr, 21 2012 @ 05:40 AM
I hope I can help you out. I am a psychology major, and also a spiritual guru of sorts. I have been feeling the same way lately. So the first thing
you should do is talk to your psychiatrist and see about changing the medication.
For me, I have been on a lot of medications for little things, and they all have nasty side-effects. For example, my focus medication was originally a
blood pressure medicine and the other day my blood pressure went so low that I had to go into the hospital. I don't like medications... there are few
I tolerate, and I keep those around.
More nasty side-effects? I was taking a sleeping pill once, and my dreams got very vivid. Then, I started having memory loss during the day. This
other focus medicine I'm taking makes me paranoid and have bad panic attacks. These are side-effects that go away if I stop the medication.
Secondly, I can relate to you. I am 26 and living with my parents and can't find a job. It is really killing me. This might sound like it's different,
but I also feel like I shouldn't be alive at times. Like yesterday. My mom wants me to go on disability (for mild autism) and everything but I would
rather not... I would rather find a good job. I have a college education. But it looks like I might be surviving off food stamps and living in a cheap
apartment around meth addicts in the near future.
Spiritually, what would you like? I think there is a universal God who is aware of you and you have the power to get through this, and anything you
set your mind to. I think you should focus on what you want out of life and take a moment to regroup, find some hobbies if you don't have any or focus
on the ones you have, be thankful if you have a job and your own place and a car. Hang out with some close friends or make some. Take a college
course. Start gaming. I'll check this thread again later.
Hmm... other than that, it's probably a medication issue and I would seriously recommend talking to your psychiatrist.
Good luck, hope I helped.
edit on 21-4-2012 by darkbake because: (no reason given)